# SDR SWI2024081900690

- Difficulty date: July 28, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N164SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000603
- Aircraft time: 19,981 hours, 11,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK FR23-34 IS NICKED, GOUGED, AND CORRODED AS MARKED.    (C-CHECK RO 8/17/2024)    REMOVED AND REPLACED RH INBD SEAT TRACK FR23-34 IAW  REF. EMB  SRM 51-40-08.  SEE CONTINUATION CARD FOR WOK PERFORMED.  NO CHANGE IN WIEGHT NOTED.
